# SDR HNAA2024101500971

- Difficulty date: September 16, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2079 RETAINING ANGLE WORN ON RH WING LE SPLICE 612AR.  RAR ANGLE IAW SRM 51-40-02
